ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On Dirichlet Type Spaces A2ω over the Half-Plane

Jerbashian, A. M. and Pejendino, J. (2018) On Dirichlet Type Spaces A2ω over the Half-Plane. ՀՀ ԳԱԱ Զեկույցներ, 118 (3). pp. 195-202. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
179Kb

Abstract

Some extensions of the results of the first author related with the Hilbert spaces A2ω,0 of functions holomorphic in the half-plane are proved. Տրված են համահեղինակներից առաջինի՝ կիսահարթությունում հոլոմորֆ ֆունկցիաների A2ω,0 տարածություններին վերաբերող որոշ արդյունքների ընդլայնումներ։ Даны расширения некоторых результатов первого из соавторов, относящиеся к пространствам A2ω,0 функций, голоморфных в полуплоскости.

Item Type:Article
Additional Information:Դիրիխլեի տիպի A2ω տարածություններ կիսահարթությունում / Ա. Մ. Ջրբաշյան, Ջ. Պեքենդինո։ Пространства A2ω типа Дирихле в полуплоскости / А. М. Джрбашян, Дж. Пехендино.
Uncontrolled Keywords:Dirichlet spaces, boundary values, biorthogonality, interpolation
Subjects:Q Science > QA Mathematics
ID Code:6396
Deposited By:NAS Reports
Deposited On:23 Oct 2018 11:10
Last Modified:16 Jan 2019 11:10

Repository Staff Only: item control page